MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 7 DUAL TRIGGER WIRE COLLET; WIRE-DRIVING POWER TOOL ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 7 DUAL TRIGGER WIRE COLLET; WIRE-DRIVING POWER TOOL ATTACHMENT
Model Number 7203026000
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during equipment testing conducted by a manufacturer field service technician at the user facility paint chipped on the device.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Confirmed; possible cleaning practices or improper use/handling.
 
Event or Problem Description

Brand Name
SYSTEM 7 DUAL TRIGGER WIRE COLLET
Common Device Name
WIRE-DRIVING POWER TOOL ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9954940
Report Number0001811755-2020-00903
Device Sequence Number16847681
Product Code HWE
UDI-Device Identifier04546540640161
UDI-Public04546540640161
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7203026000
Device Catalogue Number7203026000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Initial Date Received by Manufacturer 03/21/2020
Supplement Date Received by Manufacturer03/21/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1